Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 23, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 8, 2016, 4:53 PM CST for Coryell County, Hamilton County, Texas. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 8, 2016, 4:53 PM CST (22:53 UTC)
- Expired
- Mar 8, 2016, 6:00 PM CST
- In force
- 67 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Coryell County, TX, Hamilton County, TX
The radar
The Ft Hood radar (KGRK), 118 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 8, 5:35 PM CST | HAIL 1.25 | Ireland, TX | QUARTER TO HALF DOLLAR SIZE HAIL IN IRELAND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.9 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1032 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 548 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 291 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 6.5
The text
As transmitted.
410
WUUS54 KFWD 082253
SVRFWD
TXC099-193-090000-
/O.NEW.KFWD.SV.W.0023.160308T2253Z-160309T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
453 PM CST TUE MAR 8 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HAMILTON COUNTY IN CENTRAL TEXAS...
NORTHWESTERN CORYELL COUNTY IN CENTRAL TEXAS...
* UNTIL 600 PM CST
* AT 453 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR EVANT...OR 20
MILES SOUTH OF HAMILTON...MOVING NORTHEAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
EVANT AROUND 505 PM CST.
CRANFILLS GAP AROUND 600 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3190 9792 3159 9770 3132 9808 3146 9818
3142 9827 3162 9842
TIME...MOT...LOC 2253Z 219DEG 22KT 3143 9822
HAIL...1.50IN
WIND...60MPH
$$
DUNN3 follow-up statements
035
WWUS54 KFWD 082313
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
513 PM CST TUE MAR 8 2016
TXC099-193-090000-
/O.CON.KFWD.SV.W.0023.000000T0000Z-160309T0000Z/
HAMILTON TX-CORYELL TX-
513 PM CST TUE MAR 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CST
FOR CENTRAL HAMILTON AND NORTHWESTERN CORYELL COUNTIES...
AT 513 PM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER EVANT...OR 15
MILES SOUTH OF HAMILTON...MOVING NORTHEAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL HAMILTON AND NORTHWESTERN CORYELL COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3190 9792 3159 9770 3132 9808 3146 9818
3144 9822 3171 9826
TIME...MOT...LOC 2313Z 223DEG 19KT 3148 9814
HAIL...1.75IN
WIND...60MPH
$$
DUNN215
WWUS54 KFWD 082329
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
529 PM CST TUE MAR 8 2016
TXC099-193-090000-
/O.CON.KFWD.SV.W.0023.000000T0000Z-160309T0000Z/
HAMILTON TX-CORYELL TX-
529 PM CST TUE MAR 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CST
FOR SOUTHEASTERN HAMILTON AND NORTHWESTERN CORYELL COUNTIES...
AT 527 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF EVANT...OR 15 MILES SOUTHEAST OF HAMILTON...MOVING NORTHEAST AT
25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
IRELAND.
JONESBORO.
PANCAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3179 9786 3159 9770 3135 9804 3148 9815
3152 9816 3164 9814
TIME...MOT...LOC 2327Z 226DEG 24KT 3154 9802
HAIL...1.75IN
WIND...60MPH
$$
DUNN841
WWUS54 KFWD 082347
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
547 PM CST TUE MAR 8 2016
TXC099-193-090000-
/O.CON.KFWD.SV.W.0023.000000T0000Z-160309T0000Z/
HAMILTON TX-CORYELL TX-
547 PM CST TUE MAR 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CST
FOR SOUTHEASTERN HAMILTON AND NORTHWESTERN CORYELL COUNTIES...
AT 545 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
CRANFILLS GAP...OR 15 MILES EAST OF HAMILTON...MOVING NORTHEAST AT
30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
JONESBORO.
HIGHWAY 36 BETWEEN WHITEWAY AND JONESBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3179 9786 3159 9770 3143 9793 3152 9805
3159 9809 3168 9806
TIME...MOT...LOC 2345Z 220DEG 26KT 3164 9790
HAIL...1.25IN
WIND...60MPH
$$
DUNNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 8, 4:06 PM CST, 47 minutes earlier.
Area forecast discussion, Mar 8, 4:06 PM CST, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 406 PM CST TUE MAR 8 2016 .DISCUSSION... THE MCS THAT CHARGED INTO NORTH TEXAS THIS MORNING IS NOW EXITING INTO EAST TEXAS...LEAVING SUBSIDENCE IN ITS WAKE. EVEN WITH THIS DOWNGLIDE WORKING AGAINST ADDITIONAL DEVELOPMENT...SUNSHINE HAS HELPED TEMPERATURES REBOUND FROM THE RAIN-COOLED 50S INTO THE 60S AND EVEN 70S. DESPITE MUCAPE VALUES SOARING OVER 1000 J/KG THIS AFTERNOON IN AREAS WEST OF I-35...THE ONLY CONVECTIVE INITIATION HAS BEEN IN OUR SOUTHWESTERN ZONES WHERE CONVERGENCE HAS BEEN MAXIMIZED ALONG A SOUTHWARD MOVING OUTFLOW BOUNDARY. THIS BOUNDARY WILL SOON INTERACT WITH EVEN MORE UNSTABLE AIR ACROSS BELL COUNTY...WHERE TEMPERATURES ARE NEAR 80F WITH DEW POINTS AS HIGH AS 70F. THE WINDOW FOR ADDITIONAL CONVECTIVE INITIATION WILL CLOSE AT NIGHTFALL...BUT SOME ONGOING ACTIVITY WILL LINGER INTO THE EVENING HOURS. ELSEWHERE...ADDITIONAL DEVELOPMENT IS UNLIKELY THE REMAINDER OF THE AFTERNOON...WITH WEAK SUBSIDENCE AND NO CLEAR SURFACE FOCUS. THE UPPER LOW IS CONTINUING ITS EQUATORWARD TRAJECTORY. DESPITE FEW PREVIOUS EVENTS TO SUPPORT THIS...THE ECMWF TAKES THE CENTER OF THE 500MB LOW INTO AGUASCALIENTES BY WEDNESDAY NIGHT. IN THE MEANTIME...THIS WILL INDUCE INCREASINGLY DIFFLUENT FLOW ACROSS TEXAS...WITH AN ANOMALOUSLY STRONG FETCH OF MOISTURE FROM DEEP INTO THE TROPICAL LATITUDES. AS THE NEXT IMPULSE SWINGS INTO THE LONE STAR STATE TONIGHT...WIDESPREAD SHOWERS OF THUNDERSTORMS WILL SURGE INTO CENTRAL AND EAST TEXAS. A FLASH FLOOD WATCH WILL BE IN EFFECT FOR AREAS ALONG AND EAST OF A LINE FROM CAMERON...TO CORSICANA...TO PARIS...WHERE PW VALUES WILL APPROACH RECORD VALUES FOR MARCH. THE EVENTUAL RAINFALL TONIGHT AND WEDNESDAY WILL VARY CONSIDERABLY ACROSS OUR REGION...FROM 1/4 INCH THE NORTHWEST TO OVER 3 INCHES WITHIN THE WATCH AREA. THE MOST EXTRAORDINARY RAINFALL DURING THE EVENT WILL BE EAST OF OUR CWA. THE SEVERE THREAT TONIGHT WILL BE PRIMARILY DAMAGING WINDS IN SOUTHERN ZONES...WHERE THE ACTIVITY MAY BE ABLE TO TAP INTO THE SIGNIFICANT INSTABILITY WITHIN THE BOUNDARY LAYER. IF SURFACE- BASED CONVECTION DOMINATES IN SOUTH TEXAS...THIS THREAT WOULD BE MORE LIMITED. THE NAM IS INSISTENT ON DEVELOPING A SURFACE LOW ATTENDANT WITH THE MOST INTENSE CONVECTION...TRACKING IT THROUGH CENTRAL AND EAST TEXAS. IF THIS TRANSPIRES...THERE WILL BE THE POTENTIAL FOR NOCTURNAL TORNADOES AS SURFACE INFLOW WINDS BACK. THIS WOULD BE GENERALLY SOUTHEAST OF A LINE FROM TEMPLE TO ATHENS. A COLD FRONT WILL INVADE ON WEDNESDAY...SHUTTING OFF MUCH OF THE SURFACE-BASED INSTABILITY. BUT WITH THE LOW NOW CUT OFF FROM THE MID-LATITUDE FLOW...RAIN CHANCES WILL CONTINUE THE REMAINDER OF THE WEEK AS THE FEATURE SLOWLY DRIFTS TO THE NORTHEAST. THE NEXT BIG EVENT LOOKS TO BE THURSDAY NIGHT INTO FRIDAY...AS THE UPPER LOW APPROACHES...INDUCING UPGLIDE OVER THE COOL SURFACE LAYER. THIS WILL BE PRIMARILY A HEAVY RAIN EVENT...WITH FLASH FLOODING AND WORSENING RIVER FLOODING THE PRIMARY CONCERNS. THE UPPER LOW WILL WEAKEN AS IT HEADS INTO THE MISSISSIPPI VALLEY SATURDAY NIGHT. ALTHOUGH ANOTHER PACIFIC SYSTEM MAY TRACK DIRECTLY OVER NORTH TEXAS ON SUNDAY...IT APPEARS THIS WILL HAVE LITTLE MOISTURE TO WORK WITH. A DRYING WEST WIND WILL DOMINATE SUNDAY AFTERNOON...AND SUNSHINE SHOULD PUSH TEMPERATURES WELL INTO THE 70S. DRY AND UNSEASONABLY WARM WEATHER WILL PREVAIL EARLY NEXT WEEK. 25 && .AVIATION... WE SHOULD SEE A BIT OF A BREAK IN THE RAIN LATE THIS AFTERNOON AND EVENING AS LARGE SCALE SUBSIDENCE PREVAILS. HOWEVER...OVERCAST CIGS OSCILLATING BETWEEN VFR AND MVFR CAN BE EXPECTED THROUGH THE REST OF THE AFTERNOON WITH A CHAOTIC SKY IN PLACE FROM PREVIOUS CONVECTION. THE REMAINDER OF THE FORECAST HINGES ON A LOT OF UNCERTAINTY AT THIS POINT...BEGINNING WITH LATE THIS AFTERNOON AND EVENING. THERE IS A SMALL CHANCE THAT ADDITIONAL STORMS MAY DEVELOP LATE THIS AFTERNOON...BUT IF STORMS DO DEVELOP...THEY WILL BE CAPABLE OF BECOMING SEVERE. HOWEVER...EVEN IF THIS ACTIVITY DEVELOPS....IT DOES APPEAR THAT IT SHOULD REMAIN WEST OF THE TAF SITES. THIS POTENTIAL WILL CONTINUE TO BE MONITORED THROUGH THE AFTERNOON HOURS AND TAFS WILL BE AMENDED IF NECESSARY. THE NEXT FORECAST CHALLENGE IS OUR NEXT WAVE OF WIDESPREAD RAIN AND THUNDERSTORMS THAT WILL BE ENCROACHING ON THE AREA OVERNIGHT TONIGHT. IT APPEARS A SWATH OF OVERRUNNING PRECIPITATION WITH STRONG ISENTROPIC ASCENT AND STEEP LAPSE RATES WILL PROMOTE WIDESPREAD RAINFALL AND THUNDERSTORMS...FIRST SPREADING INTO CENTRAL TEXAS AFTER MIDNIGHT AND THEN INTO THE METROPLEX TAF SITES BY EARLY WEDNESDAY MORNING. HAVE PREVAILED VCTS AND INCLUDE TEMPO MENTION OF TSRA DURING THIS TIME FRAME. IN ADDITION...DEPENDING ON THE TRACK OF THE SURFACE LOW OVERNIGHT...WINDS MAY QUICKLY SHIFT FROM SOUTHEAST TO NORTHEAST TO NORTH TO WEST IN THE SPAN OF A FEW HOURS IF THE SURFACE LOW PASSES JUST SOUTH OF THE DFW AREA. OTHERWISE...RAIN IS EXPECTED TO TAPER OFF ONCE AGAIN BY WEDNESDAY AFTERNOON. STALLEY && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 61 70 57 67 54 / 90 70 20 40 60 WACO, TX 60 71 57 67 53 / 100 70 30 50 60 PARIS, TX 60 69 57 67 52 / 80 90 50 50 60 DENTON, TX 59 69 56 67 53 / 80 70 20 40 60 MCKINNEY, TX 60 69 56 67 53 / 80 70 20 40 60 DALLAS, TX 62 71 58 68 55 / 90 70 20 40 60 TERRELL, TX 61 70 56 68 54 / 90 80 30 50 50 CORSICANA, TX 62 71 59 69 55 / 100 80 40 50 50 TEMPLE, TX 61 71 56 67 53 / 100 70 30 50 60 MINERAL WELLS, TX 58 70 53 65 52 / 80 70 20 40 60 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR TXZ095-105>107- 121>123-135-146>148-160>162-174-175. && 25/25
Hazardous weather outlook, Mar 8, 3:00 PM CST, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 300 PM CST TUE MAR 8 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 300 PM CST TUE MAR 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WHILE A LULL IN THUNDERSTORM ACTIVITY CAN BE EXPECTED FOR MOST AREAS THE REST OF THIS AFTERNOON AND EVENING...THERE IS A SMALL CHANCE FOR ADDITIONAL THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON AS LOW LEVEL MOIST AIR RETURNS NORTHWARD INTO CENTRAL TEXAS. THUNDERSTORMS WOULD PRIMARILY POSE A LARGE HAIL AND DAMAGING WIND THREAT...BUT TORNADOES CANNOT BE RULED OUT SHOULD ANY SUPERCELL THUNDERSTORMS DEVELOP. THE NEXT WAVE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO ARRIVE LATE TONIGHT. HEAVY RAIN WILL BE LIKELY WHICH MAY RESULT IN FLASH FLOODING AND RIVER FLOODING ACROSS NORTH AND CENTRAL TEXAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ADDITIONAL CHANCES FOR THUNDERSTORMS WILL OCCUR WEDNESDAY THROUGH FRIDAY AS AN UPPER LEVEL LOW PRESSURE SYSTEM MOVES ACROSS THE AREA. A FEW STORMS COULD BECOME STRONG...WITH SMALL HAIL AND GUSTY WINDS. HEAVY RAIN MAY ALSO LEAD TO LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND TONIGHT OVER ALL OF NORTH AND CENTRAL TEXAS. STALLEY
In the hours before
Local storm report, Mar 8, 2:51 PM CST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
251 PM CST TUE MAR 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM FLOOD WACO 31.55N 97.15W
03/08/2016 MCLENNAN TX PUBLIC
DELAYED REPORT - PUBLIC REPORT OF 1800-2900 BLOCK OF
FRANKLIN IN WACO IMPASSABLE DUE TO FLOODING AROUND
1115AM.Local storm report, Mar 8, 3:16 PM CST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
316 PM CST TUE MAR 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM FLASH FLOOD 2 E JUSTIN 33.08N 97.27W
03/08/2016 DENTON TX EMERGENCY MNGR
SWIFT WATER RESCUE ON FM 407 WHERE DENTON CREEK HAS
FLOODED THE ROAD. OCCUPANT RESCUED ABOUT 100 YARDS WEST
OF THE MAIN ROAD.Local storm report, Mar 8, 3:35 PM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
335 PM CST TUE MAR 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM TSTM WND DMG MALAKOFF 32.17N 96.02W
03/08/2016 HENDERSON TX PUBLIC
DELAYED REPORT - WIND DAMAGE IN DOWNTOWN MALAKOFF
RECEIVED FROM PUBLIC VIA TWITTER. TIME IS RADAR
ESTIMATED.Local storm report, Mar 8, 4:08 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
408 PM CST TUE MAR 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND DMG MALAKOFF 32.17N 96.02W
03/08/2016 HENDERSON TX BROADCAST MEDIA
NUMEROUS TREES AND POWERLINES DOWN. ROOF DAMAGE TO A
HOME IN DOWNTOWN MALAKOFF.Local storm report, Mar 8, 4:15 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
415 PM CST TUE MAR 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM HAIL CORYELL CITY 31.55N 97.62W
03/08/2016 M0.88 INCH CORYELL TX BROADCAST MEDIA
NICKEL TO DIME HAIL COVERING THE GROUND IN CORYELL CITY
ON FM 929.Local storm report, Mar 8, 4:52 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
452 PM CST TUE MAR 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM TSTM WND DMG 2 SW GRAPEVINE 32.91N 97.10W
03/08/2016 TARRANT TX PUBLIC
DELAYED REPORT - NWS EMPLOYEE REPORTS TREE DAMAGE IN
GRAPEVINE JUST WEST OF 121/360 SPLIT. TIME RADAR
ESTIMATED.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 6:00 PM CST | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 47 min |
| Mar 7, 6:12 PM CST | Tornado Warning | FWD | Parker | 33 min |
| Mar 7, 6:33 PM CST | Flash Flood Warning | FWD | Palo Pinto, Parker | 117 min |
| Mar 7, 6:45 PM CST | Severe Thunderstorm Warning | FWD | Wise | 60 min |
| Mar 7, 6:58 PM CST | Areal Flood Advisory | FWD | Wise | 3 hr |
| Mar 7, 7:25 PM CST | Flash Flood Warning | FWD | Parker, Wise | 3 hr |
| Mar 7, 7:41 PM CST | Special Weather Statement | FWD | Denton, Tarrant | 64 min |
| Mar 7, 8:00 PM CST | Severe Thunderstorm Warning | FWD | Cooke | 45 min |
| Mar 7, 8:31 PM CST | Flash Flood Warning | FWD | Parker | 119 min |
| Mar 7, 8:34 PM CST | Areal Flood Warning | FWD | Palo Pinto | 9 hr |
| Mar 7, 8:43 PM CST | Special Weather Statement | FWD | Grayson | 47 min |
| Mar 7, 8:46 PM CST | Areal Flood Advisory | FWD | Cooke, Denton | 6 hr |
| Mar 7, 9:51 PM CST | Areal Flood Advisory | FWD | Grayson | 3 hr |
| Mar 7, 10:14 PM CST | River Flood Warning | FWD | Parker | 34 hr |
| Mar 7, 10:20 PM CST | Areal Flood Warning | FWD | Parker, Wise | 3 hr |
| Mar 7, 11:34 PM CST | River Flood Warning | FWD | Wise | 8 days |
| Mar 7, 11:34 PM CST | River Flood Warning | FWD | Denton | 5 days |
| Mar 8, 4:05 AM CST | Flash Flood Watch | FWD | Cooke, Denton, Grayson, Jack, Montague, Palo Pinto and 2 more | 8 hr |
| Mar 8, 5:03 AM CST | Special Weather Statement | FWD | Eastland, Stephens, Young | 57 min |
| Mar 8, 5:23 AM CST | Severe Thunderstorm Warning | FWD | Stephens | 52 min |
| Mar 8, 6:07 AM CST | Special Weather Statement | FWD | Young | 38 min |
| Mar 8, 6:21 AM CST | Special Weather Statement | FWD | Mills | 39 min |
| Mar 8, 6:26 AM CST | Special Weather Statement | FWD | Palo Pinto | 49 min |
| Mar 8, 6:32 AM CST | Special Weather Statement | FWD | Comanche, Erath | 58 min |
| Mar 8, 6:39 AM CST | Severe Thunderstorm Warning | FWD | Erath | 42 min |
| Mar 8, 6:59 AM CST | Flash Flood Warning | FWD | Jack, Palo Pinto, Parker | 3 hr |
| Mar 8, 7:12 AM CST | Special Weather Statement | FWD | Hood, Parker, Somervell, Wise | 63 min |
| Mar 8, 7:17 AM CST | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker, Somervell | 58 min |
| Mar 8, 7:25 AM CST | Severe Thunderstorm Warning | FWD | Wise | 50 min |
| Mar 8, 7:43 AM CST | Severe Thunderstorm Warning | FWD | Lampasas | 62 min |
| Mar 8, 7:46 AM CST | Tornado Warning | FWD | Hood, Johnson, Parker, Tarrant | 29 min |
| Mar 8, 7:50 AM CST | Severe Thunderstorm Warning | FWD | Johnson | 40 min |
| Mar 8, 7:56 AM CST | Tornado Warning | FWD | Lampasas | 49 min |
| Mar 8, 8:02 AM CST | Severe Thunderstorm Warning | FWD | Tarrant | 58 min |
| Mar 8, 8:26 AM CST | Tornado Warning | FWD | Coryell, Lampasas | 34 min |
| Mar 8, 8:27 AM CST | Severe Thunderstorm Warning | FWD | Denton | 63 min |
| Mar 8, 8:36 AM CST | Severe Thunderstorm Warning | FWD | Dallas | 54 min |
| Mar 8, 8:44 AM CST | River Flood Warning | FWD | Dallas | 12 days |
| Mar 8, 8:44 AM CST | River Flood Warning | FWD | Henderson, Navarro | 13 days |
| Mar 8, 8:51 AM CST | Severe Thunderstorm Warning | FWD | Collin | 54 min |
| Mar 8, 8:53 AM CST | River Flood Warning | FWD | Hunt | 64 hr |
| Mar 8, 8:53 AM CST | River Flood Warning | FWD | Hunt, Rockwall | 64 hr |
| Mar 8, 8:59 AM CST | Severe Thunderstorm Warning | FWD | Coryell | 38 min |
| Mar 8, 9:04 AM CST | River Flood Warning | FWD | Limestone | 3 days |
| Mar 8, 9:04 AM CST | River Flood Warning | FWD | Leon, Robertson | 7 days |
| Mar 8, 9:12 AM CST | Severe Thunderstorm Warning | FWD | Grayson | 52 min |
| Mar 8, 9:22 AM CST | Severe Thunderstorm Warning | FWD | Bell, Coryell | 53 min |
| Mar 8, 9:32 AM CST | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 58 min |
| Mar 8, 9:43 AM CST | Severe Thunderstorm Warning | FWD | Collin | 19 min |
| Mar 8, 10:18 AM CST | Severe Thunderstorm Warning | FWD | Lamar | 57 min |
| Mar 8, 10:20 AM CST | Areal Flood Advisory | FWD | Bell, Hill, McLennan | 3 hr |
| Mar 8, 10:35 AM CST | Areal Flood Advisory | FWD | Bosque | 3 hr |
| Mar 8, 10:42 AM CST | Special Weather Statement | FWD | Falls | 48 min |
| Mar 8, 10:56 AM CST | Areal Flood Advisory | FWD | Dallas, Ellis, Kaufman, Rockwall | 2 hr |
| Mar 8, 11:11 AM CST | Special Weather Statement | FWD | Limestone | 49 min |
| Mar 8, 11:17 AM CST | Special Weather Statement | FWD | Limestone | 43 min |
| Mar 8, 11:23 AM CST | Areal Flood Advisory | FWD | Falls | 112 min |
| Mar 8, 12:19 PM CST | Severe Thunderstorm Warning | FWD | Henderson, Navarro | 56 min |
| Mar 8, 12:34 PM CST | Tornado Warning | FWD | Henderson | 26 min |
| Mar 8, 12:43 PM CST | Severe Thunderstorm Warning | FWD | Van Zandt | 47 min |
| Mar 8, 12:52 PM CST | Tornado Warning | FWD | Van Zandt | 38 min |
| Mar 8, 1:07 PM CST | Special Weather Statement | FWD | Lampasas | 38 min |
| Mar 8, 2:00 PM CST | River Flood Warning | FWD | Anderson, Freestone, Leon | 15 days |
| Mar 8, 2:00 PM CST | River Flood Warning | FWD | Collin | 57 hr |
| Mar 8, 2:00 PM CST | River Flood Warning | FWD | Navarro | 4 days |
| Mar 8, 2:23 PM CST | River Flood Warning | FWD | Hamilton | 17 hr |
| Mar 8, 4:32 PM CST | Severe Thunderstorm Warning | FWD | Hamilton, Lampasas, Mills | 47 min |
| Mar 8, 5:52 PM CST | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 34 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.